# SDR USAA2010083091860

- Difficulty date: August 23, 2010
- Submitted: August 31, 2010
- Operation: Air carrier
- Aircraft: N664AW
- Make and model: Airbus A320-232
- Aircraft serial: 1621
- Aircraft time: 32,529 hours, 12,151 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge Fitting
- Part number: D5281013900101
- Condition: Worn
- Location: Nlf Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - ELONGATED HOLE & WEAR AT NR 2 HINGE FITTING OF LEFT AFT NOSE LANDING GEAR DOOR ASSEMBLY BETWEEN FR18 TO FR20 & BETWEEN S39R TO S40R, Y440.  REPLACED NR 2 HINGE FITTING OF LEFT AFT NOSE LANDING GEAR DOOR ASSEMBLY BETWEEN FR18 TO FR20 & BETWEEN S39R TO S40R, Y440 IAW A320 CMM 52-82-32.
